# SDR IPXA10559282

- Difficulty date: April 10, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FIBER GLASS DELAMINATED FROM MILLED AREA ON MAIN CARGO BAY FLOOR PANEL LOWER SURFACE BS 440 TO 480 RBL 45-60.  REPLACED PER SRM 53-00-50-1A1 AND UPS EO B757-5320-9692-G.
